MathSciNet Relay Station
MathSciNet bibliographic data
MR2100034 (2005i:35241) 35Q55 (35B40)
Bégout, Pascal Maximum decay rate for finite-energy solutions of nonlinear Schrödinger equations. Differential Integral Equations 17 (2004), no. 11-12, 1411–1422.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement